Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The undecidability of a fundamental problem in cluster set theory
HTML articles powered by AMS MathViewer

by J. A. Eidswick PDF
Proc. Amer. Math. Soc. 60 (1976), 116-118 Request permission

Abstract:

The undecidability of the existence of a nonmetrizable normal picket fence space is established and used to establish the undecidability of the following statement: Any family of approach curves (approaching a point in ${{\mathbf {R}}^2}$) along which cluster sets can be arbitrarily preassigned has a nonintersecting truncation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 04A15
  • Retrieve articles in all journals with MSC: 54E30, 04A15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 116-118
  • MSC: Primary 54E30; Secondary 04A15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0423308-9
  • MathSciNet review: 0423308